My Dr. has
for many years allowed me to keep xanax on hand for anxiety. I would use it in very tiny doses (a pinch only of a .25 mg tablet) maybe for a dose each of 3 days or maybe not for 6 months. Now that I need it, going through psycotherapy, it was working great and now makes my heart pound. Tried ativan and it does the same thing. Have found the supplement L-Theanine to work well for calming though not strong enough at times. Has anyone else had this experience where a drug works well and then not. Dr. agrees addiction not an issue or any form of overuse.
Xanax now creates anxiety rather than helping?
- 24 Jan 2013 by retierk
- 29 January 2013
- xanax, anxiety, generalized anxiety disorder
My Dr. has
HI retierk,Its no big deal.Nothing to worrie yourself. heck,I'm gonna give that L-theanine a try. no drug acts the same on 2 dif people or even the same on yourself after awhile.I'm talking about tolorance could it be that you need just a bit more? take your time and ask around...
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 1 answer
Posted 10 Jul 2010 • 31 answers
Posted 25 Aug 2010 • 3 answers
Posted 20 Oct 2012 • 2 answers
Posted 6 Mar 2015 • 3 answers